Record number :
2475720
Title of article :
Additive ρ-functional inequalities in normed spaces
Author/Authors :
Choi ، Jiyun Seoul Science High School , Seong ، Juno Seoul Science High School , Park ، Choonkill - Hanyang University
From page :
247
To page :
253
Abstract :
In this paper, we solve the additive ρ-functional inequalities [Mathematical formula].where ρ is a number with | ρ | 1 . Using the fixed point method, we prove the Hyers-Ulam stability of the additive functional inequalities (1) and (2) in normed spaces
Keywords :
Additive ρ , functional inequality , fixed point , Hyers , Ulam stability
Journal title :
Journal of Nonlinear Science and Applications
Journal title :
Journal of Nonlinear Science and Applications
Serial Year :
2016
Link To Document :
بازگشت